Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Formalized Mathematics

(a computer assisted approach)

Editor-in-Chief: Matuszewski, Roman

4 Issues per year


SCImago Journal Rank (SJR) 2016: 0.207
Source Normalized Impact per Paper (SNIP) 2016: 0.315

Open Access
Online
ISSN
1898-9934
See all formats and pricing
More options …
Volume 15, Issue 4

Issues

Arrow's Impossibility Theorem

Freek Wiedijk
  • Institute for Computing and Information Sciences, Radboud University Nijmegen, Toernooiveld 1, 6525 ED Nijmegen, The Netherlands
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2008-06-09 | DOI: https://doi.org/10.2478/v10037-007-0020-9

Arrow's Impossibility Theorem

A formalization of the first proof from [6].

  • [1] Grzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(2):377-382, 1990.Google Scholar

  • [2] Czesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990.Google Scholar

  • [3] Czesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990.Google Scholar

  • [4] Czesław Byliński. Some basic properties of sets. Formalized Mathematics, 1(1):47-53, 1990.Google Scholar

  • [5] Agata Darmochwał. Finite sets. Formalized Mathematics, 1(1):165-167, 1990.Google Scholar

  • [6] John Geanakoplos. Three brief proofs of arrow's impossibility theorem. Cowles Foundation Discussion Papers 1123R3, Cowles Foundation, Yale University, April 1996. Available at http://ideas.repec.org/p/cwl/cwldpp/1123r3.html

  • [7] Andrzej Trybulec. Subsets of complex numbers. To appear in Formalized Mathematics.Google Scholar

  • [8] Andrzej Trybulec. Function domains and Fránkel operator. Formalized Mathematics, 1(3):495-500, 1990.Google Scholar

  • [9] Andrzej Trybulec. Tarski Grothendieck set theory. Formalized Mathematics, 1(1):9-11, 1990.Google Scholar

  • [10] Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.Google Scholar

  • [11] Edmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1(1):73-83, 1990.Google Scholar

  • [12] Edmund Woronowicz. Relations defined on sets. Formalized Mathematics, 1(1):181-186, 1990.Google Scholar

  • [13] Edmund Woronowicz and Anna Zalewska. Properties of binary relations. Formalized Mathematics, 1(1):85-89, 1990.Google Scholar

About the article


Published Online: 2008-06-09

Published in Print: 2007-01-01


Citation Information: Formalized Mathematics, Volume 15, Issue 4, Pages 171–174, ISSN (Online) 1898-9934, ISSN (Print) 1426-2630, DOI: https://doi.org/10.2478/v10037-007-0020-9.

Export Citation

This content is open access.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Giovanni Ciná and Ulle Endriss
Autonomous Agents and Multi-Agent Systems, 2016, Volume 30, Number 5, Page 963
[2]
Umberto Grandi and Ulle Endriss
Journal of Philosophical Logic, 2013, Volume 42, Number 4, Page 595
[3]
Tobias Nipkow
Journal of Automated Reasoning, 2009, Volume 43, Number 3, Page 289
[4]
Freek Wiedijk
Sadhana, 2009, Volume 34, Number 1, Page 193

Comments (0)

Please log in or register to comment.
Log in